# SDR AALA202004209014

- Difficulty date: April 16, 2020
- Submitted: April 20, 2020
- Operation: Air carrier
- Aircraft: N984NN
- Make and model: Boeing 737823
- Aircraft serial: 31234
- Aircraft time: 13,483 hours, 5,515 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Fuel Line
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED, FERRY FLT TO LAX: REF FIM 28-21-00-810-815 FOR UNWANTED FUEL TRANSFER CTR TO 2 TANK. WITH RIGHT CENTER PUMP ON,  FUEL LEAKS INTO RIGHT TANK THROUGH DISCHARGE CHECK VALVE OF RT FWD OR RT AFT BOOST PUMP HOUSING. FOUND CRACKED FUEL LINE, REMOVED AND REPLACED FUEL LINE IAW 28-20-51-06.
